# SDR A6WA202104197749

- Difficulty date: April 6, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 37,818 hours, 36,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Bs 640 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTWARD DENT ON FUSELAGE AT LEFT HAND FS 640.0+3 LEFT HAND STR 23-1.   ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED REPAIR ON FS 640.0+5 STR 23LH-1 REF ASAP EA# AWAC-CRJ253- 01596 REV A DATED 4/12/2021
